# SDR QMLA2011011111007

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- Aircraft time: 11,600 hours, 37,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUELED TO MAX, ON LEVEL OFF HAD FUEL ODOR IN AFT CABIN, DIVERTED TO NEARBY AIRPORT.  MECHANIC WAS CALLED AND INSPECTED FUEL LINES ON BOTH ENGINES, REMOVED INTERIOR PANELS AND INSPECTED INTERIOR FUEL LINES AND NOTED NO FUEL LEAKAGE.
